MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number V184040
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Expiry date (01/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the device was allegedly unable to load onto the guidewire.It was further reported that another device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one vascutrak pta dilatation catheter was returned for the evaluation.Visual evaluation was performed and noted that sample appeared to be clean.Outer lumen appeared to have a break from the polytube at the proximal end of the balloon.Functional test was not able to be performed due to condition of the device.Microscopic evaluation was performed and circumferential break was noted to the outer inflation lumen.Therefore, the investigation is inconclusive for the reported device - device incompatibility issue, as functional test not performed due to condition of the device.The investigation is confirmed for the identified break issue, as circumferential break was noted to the outer inflation lumen during the microscopic evaluation.A definitive root cause for the device - device incompatibility issue and break could not be determined based upon the provided information labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Expiry date: 01/2023.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VASCUTRAK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11017294
Report Number2020394-2020-20840
Device Sequence Number3822813
Product Code PNO
UDI-Device Identifier00801741061530
UDI-Public(01)00801741061530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV184040
Device Catalogue NumberV184040
Device Lot NumberGFEN3817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;